# SDR QXEA2023020700016

- Difficulty date: February 6, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb
- Aircraft serial: 17000713
- Aircraft time: 12,664 hours, 8,085 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR GIRT BAR FITTING SPRING BROKEN. REMOVED AND REPLACED FWD SVC DOOR AFT GIRT BAR FITTING SPRING REF AMM 53-10-25.
